# SDR ASAA2015123114593

- Difficulty date: December 31, 2015
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 19,676 hours, 5,749 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO SAT PROMPT ON MCDU MENU PAGE.  ACFT GROUNDED.  ACCOMPLISHED RESET PROCEDURE IAW QRH.  SAT PROMPT RETURNED.
